# SDR SWIA200311725

- Difficulty date: January 18, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 6,634 hours, 5,487 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Part serial: 3365
- Condition: Failed
- Location: Right Spoiler
- Part time: 4,529 hours, 3,586 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

RIGHT OUTBOARD SPOILER PCU FAILED DURING TAXI OUT.  REMOVED AND REPLACED RIGHT O/B PCU.  OPS CHECK GOOD IAW 27-60-01.
